Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Problem?
Oct 24, 2001

My husband is HIV+ and with opportunistic infections, we now know that he has full blown AIDS. Although he is doing extremely well - he feels great, just completed radiation for Kaposi's Sarcoma and is doing so well, chemo is not necessary - he is having a very unusual sympton that we are not quite sure if it is a problem or not. For the past 2 weeks his testicles have been "cool" to the touch. His penis is not affected at all and is at normal body temperature. Is this a sign or a signal of something that could possibly be wrong - or are we just overreacting because of everything else we have been through at this point? Thanks for any help you can give me.

Response from Dr. Boyle

I am relatively confident it is not a significant problem given its chronic nature without development of additional problems. Have you discussed this with his doctor. He should be evaluated and, if appropriate, he should be checked for vascular problems and hypogonadism.



Previous
Neuropathy
Next
Where are you located

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement